# SDR UALA2010060101898

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 39,119 hours, 15,327 cycles
- Engine: Iae V2522A5
- Engine time: 40,097 hours, 16,146 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2522
- Part serial: V10183
- Condition: Smoke
- Location: Nr 2
- Part time: 40,097 hours, 16,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXCESSIVE SMOKE WHEN ENGINE TURNED OFF.  ACCOMPLISHED MT79-004. NO SIGNS OF OIL AT TAILPIPE AFTER SHUTDOWN, NO SMOKE.  ENGINE DEEMED OK FOR SERVICE. NO FURTHER ISSUES REPORTED AS OF 07/16/10.
